MathSciNet Relay Station
MathSciNet bibliographic data
MR1111789 46S10 (43A35 46G12 60B11)
Mądrecki, Andrzej Minlos' theorem in non-Archimedean locally convex spaces. Comment. Math. Prace Mat. 30 (1990), no. 1, 101–111 (1991).
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement